Turkish Journal of Mathematics
We introduce $^\oplus$calculus and $^\otimes$calculus for intuitionistic fuzzy values and prove some basic theorems by using multiplicative calculus which has useful tools to represent the concepts of introduced calculi. Besides, we construct some isomorphic mappings to interpret the relationships between $^\oplus$calculus and $^\otimes$calculus. This paper reveals also new calculi for fuzzy sets in particular.
Intuitionistic fuzzy sets, fuzzy sets, multiplicative calculus
"A calculus for intuitionistic fuzzy values,"
Turkish Journal of Mathematics: Vol. 47:
2, Article 24.
Available at: https://journals.tubitak.gov.tr/math/vol47/iss2/24